# SDR SWAA991575

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT LT AND RT EMERGENCY EVACUATION SLIDE EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT ASSY'S PER MM.
